# SDR CA980623012

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- Propeller: Hartzl HC82V*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 57C0840126
- Condition: Corroded
- Location: Propeller
- Part time: 1,424 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS RECEIVED FOR 5 YEARS CORROSION INSPECTION.  PROPELLER DISMANTLED AND WATER WAS FOUND IN THE BLADE CLAMPS AND THE HUB ARMS.  CORROSION PITTING WAS ALSO FOUND ON THE HUB ARMS.  THE PROPELLER HUB WAS REPLACED.
